# SDR SWIA200210532

- Difficulty date: January 9, 2002
- Submitted: January 14, 2002
- Operation: Air carrier
- Aircraft: N418SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7446
- Aircraft time: 3,348 hours, 2,817 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

SPOILERONS FAULT MESSAGE WILL NOT GO OUT AFTER FLIGHT CONTROL CHECK PER MEL OPS PROCEDURE.  ALSO EXCESSIVE LEFT AILERON TRIM REQUIRED TO MAINTAIN LEVEL FLIGHT PREVIOUS LEG.  RIGHT SPOILERON ARROW MOMENTARILY POINTS UP AFTER ENGINE STARTS WITH CONTROL COLUMN NEUTRAL.  REMOVED AND REPLACED RT SPOILERON I/B PCU IAW CRJ MM 27-62-01.  OPS CHECK GOOD, LEAK CHECK GOOD.  S/N OFF:  3795.
